# SDR AALA20011838

- Difficulty date: September 27, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER TIE STATION 1133 ON INBOARD SIDE OF STRINGER 27L.  CUT OUT CORRODED SECTION OF STRINGER STATION 1116 TO 1134.  INSTALLED NEW STRINGER SECTION AND REPAIR SPLICE PER SRM 53-10-3.  (M)
